Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    BiggerBri2002's Avatar
    BiggerBri2002 is offline Senior Member
    Join Date
    Feb 2002
    Location
    South Jersey, near Philly
    Posts
    1,310

    Dumb Question on My Tren/Prop Cycle

    Hey guys,

    Just wondering is it normal that the side from the Tren /Prop should subside around week 6 or so? My acne has gone way down and my sweats at night are not nearly as bad now as they were. Plus my moods swings have stabilizied completely.

    Also, got a chance to go on a last minute trip next week, but can't cause of the everyday injects....is it OK to stop Tren/prop for like 4 or 5 days or will that totally screw everything up. I am assuming it will ast they are short acting esthers????

  2. #2
    BiggerBri2002's Avatar
    BiggerBri2002 is offline Senior Member
    Join Date
    Feb 2002
    Location
    South Jersey, near Philly
    Posts
    1,310
    BUMP...guess it was really dumb

  3. #3
    Stout1's Avatar
    Stout1 is offline Banned
    Join Date
    Nov 2004
    Posts
    303
    Dont know about the sides question?? Maybe you body has gotten used to it or accustomed to the foreign matter??? Dont know

    But you CAN go without the shots for a couple days you will just cause a dip in your levels and maybe bring some acne or stuff like that from not keeping your injections constant. You can do it and it wont kill you.

  4. #4
    BiggerBri2002's Avatar
    BiggerBri2002 is offline Senior Member
    Join Date
    Feb 2002
    Location
    South Jersey, near Philly
    Posts
    1,310
    Anyone else?

  5. #5
    Britguy is offline Banned
    Join Date
    Jun 2003
    Posts
    352
    have u recently started a new bottle, that could be an explanation, meaning 1 was kosher and the other may be fake (just a thought) i reckon ur bod has become "acclimatised" so to speak! by the way, seen ur recent pics, your shape has has/is really comin out, this is what i love bout fina, would love to start another cycle but planning on having kids, so the anabolics are on hold for a while

  6. #6
    SwoleCat is offline AR Hall of Fame
    Join Date
    Dec 2002
    Posts
    25,778
    Quote Originally Posted by Britguy
    have u recently started a new bottle, that could be an explanation, meaning 1 was kosher and the other may be fake (just a thought) i reckon ur bod has become "acclimatised" so to speak! by the way, seen ur recent pics, your shape has has/is really comin out, this is what i love bout fina, would love to start another cycle but planning on having kids, so the anabolics are on hold for a while
    Please change your avatar at the request of the SYSTEM ADMIN.

    Thank you,
    ~SC~

  7. #7
    Britguy is offline Banned
    Join Date
    Jun 2003
    Posts
    352
    not bein funny but why?? its been like that over 6 weeks now

  8. #8
    BiggerBri2002's Avatar
    BiggerBri2002 is offline Senior Member
    Join Date
    Feb 2002
    Location
    South Jersey, near Philly
    Posts
    1,310
    Swole,

    You got any ideas on this...should sides continue throughout a cycle or subside after awhile?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •